Please use this identifier to cite or link to this item:
Title: Mathematical modelling in biology using fractals
Researcher: Jayalalitha G
Guide(s): Uthayakumar R
Keywords: fractals, tumour, cancer
University: Sri Chandrasekharendra Saraswathi Viswa Mahavidyalaya
Completed Date: 2010
Abstract: included
Pagination: 1-311
Appears in Departments:Department of Mathematics

Files in This Item:
File Description SizeFormat 
010_chapter4.pdfAttached File2.4 MBAdobe PDFView/Open
011_chapter5.pdf2.25 MBAdobe PDFView/Open
012_chapter6.pdf2.13 MBAdobe PDFView/Open
013_chapter7.pdf1.96 MBAdobe PDFView/Open
014_chapter8.pdf1.45 MBAdobe PDFView/Open
015_chapter9.pdf1.75 MBAdobe PDFView/Open
016_chapter10.pdf2.23 MBAdobe PDFView/Open
017_chapter11.pdf111.22 kBAdobe PDFView/Open
018_reference.pdf960.06 kBAdobe PDFView/Open
019_list of publications.pdf114.65 kBAdobe PDFView/Open
01_title.pdf60.75 kBAdobe PDFView/Open
02_certificate.pdf192.85 kBAdobe PDFView/Open
03_acknowledgement.pdf148.8 kBAdobe PDFView/Open
04_table of content.pdf719.38 kBAdobe PDFView/Open
05_list of abbreviation.pdf93.48 kBAdobe PDFView/Open
06_abstract.pdf62.89 kBAdobe PDFView/Open
07_chapter1.pdf1.79 MBAdobe PDFView/Open
08_chapter2.pdf462.54 kBAdobe PDFView/Open
09_chapter3.pdf523.87 kBAdobe PDFView/Open

Items in Shodhganga are protected by copyright, with all rights reserved, unless otherwise indicated.